# SDR 9605011144

- Difficulty date: March 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N144JC
- Make and model: Doug DC-10-40
- Aircraft serial: 46753
- Engine: Pwa JT9D20
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 3 Engine
- Stage of operation: LD
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

DURING LANDING ROLLOUT, THE NR 3 ENGINE EXPERIENCED REVERSE STALL.  CREW FOLLOWED COCKPIT OPERATING PROCEDURE AND NR 3 ENGINE SHUTDOWN WAS ACCOMPLISHED WITHOUT FURTHER INCIDENT.  BORESCOPE INSPECTION OF NR 3 ENGINE HPC 13TH AND 15TH STATOR STAGES REVEALED NO DISCREPANCIES.
